Quantum random walks on the set of contingency tables
Version of Record online: 18 OCT 2002
Copyright © 2002 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Sanibel Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 90, Issue 4-5, pages 1321–1325, 2002
How to Cite
Sawae, R., Sakata, T., Takarabe, K., Tei, M., Mizuno, Y., Mori, Y. and Manmoto, Y. (2002), Quantum random walks on the set of contingency tables. Int. J. Quantum Chem., 90: 1321–1325. doi: 10.1002/qua.10383
- Issue online: 29 OCT 2002
- Version of Record online: 18 OCT 2002
- Manuscript Accepted: 14 JUN 2002
- Manuscript Received: 23 FEB 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!